# SDR IPXA2018042508908

- Difficulty date: April 21, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 16,778 hours, 10,460 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A54612371201
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RIGHT SIDE FISH PLATE CRACKED, FWD RIGHT OF PRECOOLER.  REMOVED AND REPLACED THE PLATE IAW SRM 54-04-01, DWG A54612371, ISSUE B.
